Please help, I am just ready to give up. I detoxed for about 10 days with my mothers help of taking care of my kids and me like a baby. I detoxed using most of the thomas recipe. However, I have been still using 2 10mg of valium or 2 temzapam to sleep at night. I am so tired that I am on day 18, I can barely make it through the day. Now, to be completley honest, I have been taking one 40 oxy a day or one 10hydro, not alot compared to what I was doing. Now this is honestly for pain because I have been having a horrible time with my back. I have tried the ultram, along with ibrupro, and asprin,tylenol, ect... But, the exhaustion is really wearing on me and I am about to go back.. I cant live a life I of being exhausted and in pain,,, I am getting sick of it and so depressed that I am ready to throw in the towel.. I did not take anything last nite to sleep with thinking that would help my energy level but, that was a no go. I have even been taking pre-natals to help, but, I am hitting a fence... Any suggestions, am I fighting a losing battle???? Please any advice would really help,,, G
I just posted below and told the other person that I just purchased EMERGENC, it is an energy powder drink with vitamins and minerals. I have taken Xanax to help me sleep and that seems to make me tired throughout the day...maybe that is what is causing your exhaustion? I was also told about Valerian Root (by the way anyone, I couldn't find it at CVS either) but many swear by that to help them sleep. Stay strong, you don't want to get back in that cycle when you have come so far...you've have done great and your family will be happy to get Mom (assuming you are female!)back. It sounds to me like you have won the battle by getting this far and now coming to this forum. You have to try and win the war!!! We are here for you!
Thank-you for your suggestion, I will try anything. Not sure if everybody is at work or this is just a click and only responds to the ones they talk to on a regular basis. But, thank you for your help at least one person cared enough to give me their support on here. Yes, Marci, I am a mom, but, not a very good one cause I dont even know if I can get myself back together. I am considering methadone. I am so lost. At least when your using you have the support of the pill. My husband thinks I am just acting like I am tired so I dont have to do everything. I been going to NA and been dissapointed by things I heard there. Not sure what to do. To afraid to kill myself and dont have the energy to want to live.. It sucks....
I am a mother of 4 also and it does SUCK! I am day 7 c/t and finally feeling like I am getting it back little by little. You are not a failure but Iknow the depression you can feel. I see myself 5 days ago and my thoughts were similar. My emotions are up and down. Have you considered an antidepressant. I started on Effexor about 10 days ago and I think it may be helping. Don't get me wrong, I still get really down, especially in the AM but it fades away and I start to feel like somewhat of my old self. Children are a big motivator...they need you and I'm sure you need them too! NA did not work for me either..I tried it the last time I detoxed and I started back up the next day. This forum truly has been a godsend for me. People will respond, just give them time. Please stay strong!
I wish I could give you any miracle pointers...but if I could I might be able to help my boyfriend who is on lortabs. All I can tell you is the advice he won't take...stay off them! Yeah it sucks, but it will get better. Eat as much whole foods as you can (fresh fruit, vegs, whole grains...so on) try to stay away from junk food or preservative filled stuff. Try some exercise, whatever you can do. If you just feel too tired, start walking. Walk around the block a few times. Drink lots of water.
AND MOST IMportantly: Don't Doubt Yourself!
And stick around here. Everyone is really helpful (even though you may not get a response right away).
Me too. I came to this site through google trying to get some info on vicodin withdrawals. I am shocked to hear how long it takes to get off this stuff. Have been taking for about 5 years. started with back problems and then just liked it so much I just kept doing them. Was taking avg. of 4 10/650 hydrocodone during the last year. Not alot compared to what I have been reading but was also about ready to up my dose because I wasn't getting the same feeling. Stopped ct 12 days ago with similar problems too all I have read. Thought I would be fine by now but like the last poster I can't get over this feeling of being exhausted. Am going to try some of the stuff I have read on this site to energize myself. Hope it works because I am very close to taking another pill. Reading all of these posts has really opened my eyes and hopefully will help me continue to fight the urge. Good luck to all of you trying to quit and thanks for all the useful info you have posted.
I have been taking Norco for about two years. I first started taking them after I realized that they would give you a little energy, and give you a slight euphoric feeling. All my friend's warned me to be careful about getting addicted. Now I realize in full what happens after your on them for a while. I am completely exhausted all the time. I don't wanna get out of bed. I don't wanna go to work. They made me Depressed and Suicidal. I started off taking 1/2 a norco at a time. And a total of 3 per day. Now it doesn't seem to matter how many I take at a time, I hardly feel anything from it. And the more I take the more exhausted and depressed I am. It has caused me to have pain in the joint's of my hand's ( I think) I am in a vicious cycle with these things. I'm fu@#*D to say the least!!
Has anyone had experience with these causing your hand's to hurt?
I am about to come off. Was using about 10-80mg Fentynol pills a day but its a street drug so who knows what else was in it? (call them Super Blues). Anyway went to doctor he put me on an Oxy taper and will be going off soon after 2yr of hardcore usage. Came here to see what to expect as I havent been off at all for 2 yrs. The Oxy doesnt cut it and I am tired all the time but still working. if anyone has any suggestions of what I need to go through the withdrawl I would appreciate it? ideas to make it easier? and how bad will it be?
I really dont know what to expect.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.